# SDR SIMA20180217012

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 34,197 hours, 29,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19288
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW W/C 33-700-19.  OPS CHECKED GOOD.
